Alembic Pharmaceuticals Ltd
Paracetamol (125mg) + Phenylephrine (2.5mg) + Chlorpheniramine Maleate (1mg)
Wikoryl Oral Drops Mix Fruit is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Oral Drops
Wikoryl Oral Drops Mix Fruit is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. It is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms.
Take Wikoryl Oral Drops Mix Fruit as directed by your doctor or the label on the packaging.
Wikoryl Oral Drops Mix Fruit is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
May make your child feel sleepy, so ensure they take extra care when taking part in physical activities Do not combine with other cold and flu medicines as it may lead to side effects Stop the medication and report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: clean and disinfect surfaces, give plenty of fluids, restrain from dairy products, coffee, and spicy and fried foods, gargle with warm saltwater, and ensure your child takes enough rest
Prolonged or excessive intake of Wikoryl Oral Drops Mix Fruit can put your child at risk of developing serious side effects, including seizures, rapid heart rate, depression, cognition defects, and inability to concentrate. Always adhere to the prescribed dose. To accurately measure the dose, use the calibrated cup provided with the medicine by the manufacturer. Never use a kitchen teaspoon, as it may not provide the correct estimate.
Wikoryl Oral Drops Mix Fruit should be stored at room temperature, in a dry place, away from direct heat and light. Additionally, keep all medicines out of the reach and sight of children to avoid any accidental intake.
Do not give your child more than one cough or cold medicine at a time unless advised by the doctor. Both medicines could have the same ingredients, which would be equivalent to an overdose and could have serious implications on your child. Always consult your child's doctor before giving any medicine to your child.
Never give your child medicines that have been recommended for use by adults. Children should only be given medicines specifically formulated for them, as using adult medicines could cause unwanted side effects. Check the label of the medicine properly before use in your child. Give the medicine to your child in the prescribed dose specifically. It is best to take your child to the doctor if the symptoms are bothersome or fail to improve even after treatment.
Wikoryl Oral Drops Mix Fruit may cause mild drowsiness, making your child feel sleepy. Be cautious and never give this medicine to induce sleep, as forced sleep could mask any underlying sleep disorder like insomnia. It's always best to consult your child's doctor before giving this medicine to your child.